MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. AQUARI IMMERSION CONTROLLER; AIR FLOTATION PRESSURE MATTRESS

MIZUHO ORTHOPEDIC SYSTEMS, INC. AQUARI IMMERSION CONTROLLER; AIR FLOTATION PRESSURE MATTRESS
Model Number 246AQI
Medical Device Problem Codes Use of Device Problem (1670); Gas/Air Leak (2946); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the end of the case, the pads were observed to be flat and the patient was operated on this flattened pad for an undetermined amount of time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Evaluation of pad sets observed a leak and o-ring of the hose was found to be missing.Hence causing desired pressure to not be maintained.The manufacturing date of the pad set was discovered to be 08/04/2022 which indicated that it may have been on service for ~3 years along with the tubing set.During this time the o-ring on the hose/tubing set is suspected to have cracked and/or go missing.The root cause of this incident is thus deemed to be use error as the user failed to inspect/check the components and accessories for damage/excessive wear or non-functioning parts as recommended in the owner's manual before use thus causing/contributing to the reported malfunction.

Brand Name
AQUARI IMMERSION CONTROLLER
Common Device Name
AIR FLOTATION PRESSURE MATTRESS
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key23306382
Report Number2921578-2025-00016
Device Sequence Number20284145
Product Code FNM
UDI-Device Identifier00842430115936
UDI-Public(01)00842430115936(11)220917
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number246AQI
Device Catalogue Number246AQI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown